Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 1997, Volume 217, Pages 258–287 (Mi tm984)  

This article is cited in 21 scientific papers (total in 21 papers)

A stochastic approach to the Dirac operator over the free loop space

J. D. S. Jonesa, R. Léandreb

a Mathematics Institute, University of Warwick, Coventry, England
b Departement de mathématiques. Institut Élie Cartan, Faculté des sciences. Nancy, France
Received in February 1997
Bibliographic databases:
UDC: 519.21+517.98
Language: English
Citation: J. D. S. Jones, R. Léandre, “A stochastic approach to the Dirac operator over the free loop space”, Loop spaces and groups of diffeomorphisms, Collection of articles, Trudy Mat. Inst. Steklova, 217, Nauka, Moscow, 1997, 258–287; Proc. Steklov Inst. Math., 217 (1997), 253–282
Citation in format AMSBIB
\Bibitem{JonLea97}
\by J.~D.~S.~Jones, R.~L\'eandre
\paper A~stochastic approach to the Dirac operator over the free loop space
\inbook Loop spaces and groups of diffeomorphisms
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 217
\pages 258--287
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm984}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1632124}
\zmath{https://zbmath.org/?q=an:0915.58097}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 217
\pages 253--282
Linking options:
  • https://www.mathnet.ru/eng/tm984
  • https://www.mathnet.ru/eng/tm/v217/p258
  • This publication is cited in the following 21 articles:
    1. Leandre R., “Fedosov Quantization in White Noise Analysis”, Journal of Nonlinear Mathematical Physics, 15, Suppl. 3 (2008), 251–263  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Albeverio S., Daletskii A., “L–2–betti numbers of infinite configuration spaces”, Publications of the Research Institute For Mathematical Sciences, 42:3 (2006), 649–682  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Leandre R., “Stochastic mollifier and Nash inequality”, Recent Developments in Stochastic Analysis and Related Topics, 2004, 246–256  crossref  mathscinet  zmath  isi
    4. Leandre R., “Malliavin calculus and real Bott periodicity”, Proceedings of the International Conference on Stochastic Analysis and Applications, 2004, 37–51  crossref  mathscinet  zmath  isi
    5. Leandre R., “Wiener analysis and cyclic homology”, Stochastic Analysis and Mathematical Physics (SAMP/ANESTOC 2002), 2004, 115–127  crossref  mathscinet  isi
    6. Albeverio S., Daletskii A., Kondratiev Y., Lytvynov E., “Laplace operators in deRham complexes associated with measures on configuration spaces”, Journal of Geometry and Physics, 47:2–3 (2003), 259–302  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. R. Léandre, “Analysis on Loop Spaces and Topology”, Math. Notes, 72:2 (2002), 212–229  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Leandre R., “A stochastic approach to the Euler–Poincaré characteristic of a quotient of a loop group”, Reviews in Mathematical Physics, 13:10 (2001), 1307–1322  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    9. Leandre R., “Stochastic Adams theorem for a general compact manifold”, Reviews in Mathematical Physics, 13:9 (2001), 1095–1133  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    10. Albeverio S., Daletskii A., Lytvynov E., “De Rham cohomology of configuration spaces with Poisson measure”, Journal of Functional Analysis, 185:1 (2001), 240–273  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Leandre R., “Stochastic plots and universal cover of the loop space”, Potential Analysis, 15:1–2 (2001), 69–75  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Leandre R., “Quotient of a loop group and Witten genus”, Journal of Mathematical Physics, 42:3 (2001), 1364–1383  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    13. Brzezniak Z., Van Neerven J., “Banach space valued Ornstein–Uhlenbeck processes indexed by the circle”, Evolution Equations and their Applications in Physical and Life Sciences, Lecture Notes in Pure and Applied Mathematics, 215, 2001, 435–452  mathscinet  zmath  isi
    14. Albeverio S., Daletskii A., Kondratiev Y., “Stochastic analysis on product manifolds: Dirichlet operators on differential forms”, Journal of Functional Analysis, 176:2 (2000), 280–316  crossref  mathscinet  isi  scopus  scopus
    15. Aida S., “Logarithmic derivatives of heat kernels and logarithmic Sobolev inequalities with unbounded diffusion coefficients on loop spaces”, Journal of Functional Analysis, 174:2 (2000), 430–477  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Leandre R., “Logarithmic Sobolev inequalities for differentiable paths”, Osaka Journal of Mathematics, 37:1 (2000), 139–145  mathscinet  zmath  isi
    17. Leandre R., “Cover of the Brownian bridge and stochastic symplectic action”, Reviews in Mathematical Physics, 12:1 (2000), 91–137  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    18. Brzezniak Z., Leandre R., “Horizontal lift of an infinite dimensional diffusion”, Potential Analysis, 12:3 (2000), 249–280  crossref  mathscinet  zmath  isi  scopus  scopus
    19. Leandre R., “Anticipative Chen-Souriau cohomology and Hochschild cohomology”, Conference Moshe Flato 1999, Mathematical Physics Studies, 22, 2000, 185–198  mathscinet  zmath  isi
    20. Bendikov A., Leandre R., “Regularized Euler–Poincaré number of the infinite–dimensional torus”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 2:4 (1999), 617–625  crossref  mathscinet  zmath  isi  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:306
    Full-text PDF :270
    References:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025